# SDR JYDR20201008272

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 48,828 hours, 17,426 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 8,024 hours
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 597602
- Condition: Broken
- Location: 2nd Stage N1
- Part time: 2,068 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOTS HEARD A NOISE COMING FROM NR 2 ENGINE AND RETURNED TO SERVICE LANDING.  MAINTENANCE FOUND DEBRIS IN TAIL PIPE.  ENGINE REMOVED AND IS BEING SHIPPED BACK TO THIS REPAIR STATION FOR INVESTIGATION.  THIS IS A PRELIMINARY REPORT FOR REPORTING.  ONCE ENGINE IS RECEIVED AT REPAIR STATION CAUSE WILL BE INVESTIGATED.
